# SDR 2024FA0000236

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Engine: Cfmint CFM565B43
- Engine time: 13,833 hours, 10,402 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Seal
- Part number: 1853M10G04
- Part serial: CTDDBPDS
- Condition: Misinstalled
- Location: Engine
- Part time: 13,833 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CURRENT SHOP VISIT, VISUAL INSPECTION REVEALED MISSING RTV 106  ON ALL BOLTS OF THE AFT STATIONARY SEAL. THE CONFIGURATION ON THIS PART AS PER THE INSTALLED P/N:1853M10G04 IS POST SB 72-0603 "FACTORY COMPLIED WITH" .THE RTV SHOULD NORMALLY BE APPLIED ON ALL THE AFT BOLTS. NOTE: THIS THE FIRST ENGINE RUN.
